医学
奎硫平
心脏毒性
舍曲林
麻醉
萧条(经济学)
不利影响
药物过量
拉莫三嗪
中枢神经系统抑制
富马酸奎硫平
双相情感障碍
抗抑郁药
彗差(光学)
儿科
毒物控制
心源性猝死
作者
Li Zheng,Liaoyun Zhang,Fei Wang,Yongxian Jiang,Fei Lv,Gen Li
摘要
Antidepressant overdose is a prevalent method of self-harm in patients with depression including bipolar disorder. According to the published literature, typical adverse effects are seizures, prolonged QT intervals, and arrhythmias, with cardiotoxicity primarily observed in adults. This paper reports the first documented case of an 11-year-old adolescent with depression who ingested a massive overdose comprising sertraline (60 tablets at 50 mg, giving a total dose of 3 g), quetiapine fumarate (50 tablets at 100 mg giving a total dose of 5 g) and lamotrigine (120 tablets at 25 mg giving a total dose of 3 g). At ~ 4 hours post ingestion, the patient developed hypoxemia, hypotension, persistent seizures, resulting in cardiac arrest. This case report offers critical insights into the clinical management of such cases involving pediatric populations.
科研通智能强力驱动
Strongly Powered by AbleSci AI